Advertisement

What if I overdose on Astelin?

If you overdose on Astelin, it is important to seek medical treatment. Contact Poison Control and be sure to have the Astelin bottle and information with you. In cases of overdose, you may experience significant sleepiness.

Continue Learning about Nasal Agent

Are tetrahydrozoline eye drops safe for people of all ages?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Tetrahydrozoline is considered safe. But always check with your health-care provider. Tetrahydrozoli...
More Answers
Do decongestants have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headaches, nausea, dizziness, nervousness, insomnia, tremor, elevated blood...
More Answers
What should I know before using an antihistamine nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Some experts suggest that antihistamine nasal spray should not be used for year-round nasal allergy ...
More Answers
How do antihistamines relieve allergy and sinus symptoms?
Dr. Jeanne Morrison, PhDDr. Jeanne Morrison, PhD
Antihistamines block histamines, which are chemicals responsible for many allergy symptoms. Antihist...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.